Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Cof Q D Syrup Health Feed

I am 27 years old and taking chlorpheniramine, maleate, dextromethorphan, hydrobromide, phenylephrine and hydrochloride syrup. I am a breast feeding mother. Can I take the above said medicine?

MBBS, MS - Obstetrics and Gynaecology, Fellowship in Day care Gynaecological Endoscopy
Gynaecologist, Kolkata
I am 27 years old and taking chlorpheniramine, maleate, dextromethorphan, hydrobromide, phenylephrine and hydrochlori...
Don't worry, if you take the above mentioned medications for short term (3 to 4) days, it won't have any effect on the baby.
1 person found this helpful
Submit FeedbackFeedback

My baby has 2.5 years old, she is having saviour cough, can we use dextromethorphan hydrobromide, chlorpheniramine maleate & phenylephrine hydrochloride syrup (alkof). Please suggest me sir.

Dr.Hajira Khanam 93% (396ratings)
MD- General Physician-RU- Equi. MBBS, Diploma in Laryngology & otology
ENT Specialist, Hyderabad
My baby has 2.5 years old, she is having saviour cough, can we use dextromethorphan hydrobromide, chlorpheniramine ma...
dextromethorphan is not recommended for children, rather use Benadryl avoid all cold and sour foods, if the child is breast fed, the mother as well is supposed to avoid all cold and sour foods
Submit FeedbackFeedback

Cofstop cdx syrup chlorpheniramine maleate and dextromethorphan hydrobromide by apex laboratories can be given to 3 years babies.

Dr.Munish Arora 88% (30ratings)
MD PEDIATRICS, MBBS
Pediatrician, Amritsar
Cofstop cdx syrup chlorpheniramine maleate and dextromethorphan hydrobromide by apex laboratories can be given to 3 y...
No don't give it. Dextromethorphan should be avoided in small children. Only give syp flucold 2.5 ml three times a day.
Submit FeedbackFeedback

Hi doctor I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold and cough. I am taking medicine. Like cefixime, paracetamol and a cough syrup that's combination is chlorpheniramine maleate and Dextromethorphan Hbr recommend by my gynaecologist. But last night when I sneeze then I think some thing like maggot come out through my nose. And I am worried about it what should I do. please doctor tell me about it. I am not taking iron and calcium tablet due to cold and cough. please doctor tell me something.

Dr.Ali Anwar Qureshi 87% (104ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Latur
Hi doctor
I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold an...
Not to worry madam but first stop the cough syrup you have to take the medicine tablet moxikind cv 625 my 1 tablet 2 times a day tablet febrex plus 1 tablet 2 times a day syrup brozeet 1 teaspoon 3 times a day tablet montair lc 1 tablet 1 a day tablet r ppi 20 my 1 tablet 1 a day and flomist nasal spray to spray in the nose 3 times a day please check pefr on breathometer at asthma clinic.
Submit FeedbackFeedback

Hi, If Chlorpheniramine maleate regularly use so is there any side effect in body?

General Physician, Durg
Hi, If Chlorpheniramine maleate regularly use so is there any side effect in body?
if regularly use cpm ,side effects chances of confusion ,severe allergy reaction, blurred vision, irregular heartbeat ,urine retention, leakage of urine.
3 people found this helpful

I have a cold last 5 days Doctor give me cof q and azithromycin tab bt no effect still cold and little bit cough.

Bachelor of Ayurvedic Medicines and Surgery(BAMS), Post Graduation Diploma in Emergency Medicines And Services(PGDEMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
I have a cold last 5 days
Doctor give me cof q and azithromycin tab bt no effect still cold and little bit cough.
Take pranacharya jukamonil syrup 1-1 tsf twice a day with warm water. And laxmi vilas ras 1-1 tab twice a day. Take pranacharya allergin capsule 1-1 twice a day. 1-1 drop of cow ghee in both nostrils at night time before sleep. Avoid milk. Cold drinks. Take hot water steam.
1 person found this helpful
Submit FeedbackFeedback

I did not clear my cof for a 20 days my age :17 so what can I do. I had taken doctor advice but it not clear.

MBBS, DNB (General Medicine)
General Physician, Jaipur
I did not clear my cof for a 20 days
my age :17
so what can I do. I had taken doctor advice but it not clear.
Consult to a physician and trying to find out the cause of your cough because without it cough will persist.
1 person found this helpful
Submit FeedbackFeedback

I have allergies, sore throats, colds and some fever. In that case, can I take monas10 and chlorpheniramine together?

Dr.Rishav Bansal 94% (237ratings)
MBBS, MD - Geriatrics, MRCP-1 (UK), MRCP-2 (UK)
General Physician, Jaipur
I have allergies, sore throats, colds and some fever. In that case, can I take monas10 and chlorpheniramine together?
Chlorpheniramine may cause sedation. There are better medications with lesser side effects for that.
Submit FeedbackFeedback

I am suffering from persistent dry cough from 7 days I have used cough syrup of dextromethorphan composition (tusq-dx) But still not relief What should I do.

Dr.Ali Anwar Qureshi 87% (104ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Latur
Take tablet zifi o200 mg 1 tablet 2 times a day tablet wikoryl 1 tablet 2 times a day tablet levocet m 1 tablet daily and tusq longes for chewing 2 times for 3 days.
Submit FeedbackFeedback

Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old baby.

DCH, MBBS
Pediatrician, Pune
Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old b...
Hello, Yes, you can give but please consult a nearby Pediatrician for other co conditions to your baby. Regards.
1 person found this helpful
Submit FeedbackFeedback